Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 9513237, 5 pages
Research Article

Calculations on Lie Algebra of the Group of Affine Symplectomorphisms

Department of Mathematics, Tafila Technical University, Tafila 66110, Jordan

Correspondence should be addressed to Zuhier Altawallbeh; moc.liamg@0891reihuz

Received 13 November 2016; Accepted 4 January 2017; Published 23 January 2017

Academic Editor: Manuel De León

Copyright © 2017 Zuhier Altawallbeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zuhier Altawallbeh, “Calculations on Lie Algebra of the Group of Affine Symplectomorphisms,” Advances in Mathematical Physics, vol. 2017, Article ID 9513237, 5 pages, 2017.